# SDR REXA2015111101074

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BONDING JUMPER BRACKET BROKEN ON LT FLAP HINGE BOX, STATION 127.25.  REPLACED ANGLE BRACKET, BONDING WIRE JUMPER, LT FLAP HINGE BOX, PN 600-14500-9 IAW EA CRJ257-03796 & SRM 51-42-21.
